Volume 20, issue 1 (2016)

Recent Issues

Volume 21
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Kontsevich's Swiss cheese conjecture
1

Justin Thomas

The greatest Ricci lower bound, conical Einstein metrics and Chern number inequality
49

Jian Song and Xiaowei Wang

Quantum periods for $3$–dimensional Fano manifolds
103

Tom Coates, Alessio Corti, Sergey Galkin and Alexander Kasprzyk

Derived functors of the divided power functors
257

Lawrence Breen, Roman Mikhailov and Antoine Touzé

On the Hodge conjecture for $q$–complete manifolds
353

Franc Forstnerič, Jaka Smrekar and Alexandre Sukhov

The Weyl tensor of gradient Ricci solitons
389

Xiaodong Cao and Hung Tran

Hyperbolic structures from Sol on pseudo-Anosov mapping tori
437

Kenji Kozai

Boundary distance, lens maps and entropy of geodesic flows of Finsler metrics
469

Dmitri Burago and Sergei Ivanov

Hyperbolicité du graphe des rayons et quasi-morphismes sur un gros groupe modulaire
491

Juliette Bavard

An arithmetic Zariski $4$–tuple of twelve lines
537

Benoît Guerville-Ballé

Stable pair invariants on Calabi–Yau threefolds containing $\mathbb{P}^2$
555

Yukinobu Toda

Asymptotic $H$–Plateau problem in $\mathbb{H}^3$
613

Baris Coskunuzer

Publication of this issue is now complete.